Bounds of deviation from exponentiality for a probability density class

TitleBounds of deviation from exponentiality for a probability density class
Publication TypeJournal Article
Year of Publication1999
AuthorsObretenov A
JournalAnnuaire de l’Université de Sofia “St. Kliment Ohridski”. Faculté de Mathématiques et Informatique
Volume88
IssueLivre 3
Pagination325-327
Abstract

In the present paper the estimate of deviation between a probability density function and an exponential one is given.

AttachmentSize
PDF icon 88-325-327.pdf46.66 KB